Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tiny little clear bubbles inside my left upper eyelid. What is that?

Hi, today I discover 3 tiny little clear bubbles inside my left upper eyelid, they don t hurt but its kinda irritating. what is that?
Asked On : Mon, 19 Sep 2011
Answers:  2 Views:  2460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Presence of tiny bubbles over lid margin is suggestive of secretions of gland from lid margin
Daily clean your eyes,apply or massage lid margin with antibiotic ointment and lubricating eye drop after consulting eye doctor.
take care
Answered: Mon, 19 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It seems that you might have stye in the upper eyelid.
It is also possible that you might have Trachoma in upper eyelid.
Put antibiotic eye drops locally 2-3 hourly.
Consult ophthalmologist for local examination to have clear diagnosis.
Ok and bye.
Answered: Mon, 19 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor